# SDR CALA2013110492634

- Difficulty date: October 31, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 43,008 hours, 17,580 cycles
- Engine: Iae V2522A5
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: 229
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S PFD BLANK.  REPLACED CAPTAIN`S PFD & TESTED OK IAW AMM.
